RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 1(133), Pages 212–213 (Mi umn5723)  

Letters to the Editor

Concerning the Snirel'man constant

N. G. Chudakov, N. I. Klimov


Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Letter, errata

Citation: N. G. Chudakov, N. I. Klimov, “Concerning the Snirel'man constant”, Uspekhi Mat. Nauk, 22:1(133) (1967), 212–213

Citation in format AMSBIB
\Bibitem{ChuKli67}
\by N.~G.~Chudakov, N.~I.~Klimov
\paper Concerning the Snirel'man constant
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 1(133)
\pages 212--213
\mathnet{http://mi.mathnet.ru/umn5723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205959}
\zmath{https://zbmath.org/?q=an:0155.08903}


Linking options:
  • http://mi.mathnet.ru/eng/umn5723
  • http://mi.mathnet.ru/eng/umn/v22/i1/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:85
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019